MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS FETAL SPIRAL ELECTRODE FOR COROMETRICS; ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR

VYAIRE MEDICAL VITAL SIGNS FETAL SPIRAL ELECTRODE FOR COROMETRICS; ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR
Model Number VITAL SIGNS¿ FETAL SPIRAL ELECTRODE FOR COROMETRICS
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, vyaire is pursuing additional information and sample availability for evaluation.Any additional information provided by the customer will be included in a follow-up report.Due diligence is ongoing.
 
Event or Problem Description
The customer reported that the fetal spiral electrode for corometrics did not pick up fetal heart rate when applied by physician during labor and delivery.There was no indication of patient harm or medical intervention during initial contact.
 
Additional Manufacturer Narrative
Device evaluation: g4, g7, h2, h3, h6 and h10.Dhr lot number: s06191-f was reviewed and not issues were found.After verifying the dhr, pfmea, retained sample, personal training and taking a walk around of the line, it is concluded that everything is under specification and operations are carried out according to work instructions.As the sample was not available to perform other additional tasks, no root cause was determined, it was not possible to identify or replicate the failure.

Brand Name
VITAL SIGNS FETAL SPIRAL ELECTRODE FOR COROMETRICS
Common Device Name
ELECTRODE, CIRCULAR (SPIRAL), SCALP AND APPLICATOR
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9919480
Report Number3003678543-2020-00001
Device Sequence Number2900638
Product Code HGP
UDI-Device Identifier10885403248962
UDI-Public(01)10885403248962(10)S06191-F
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K792669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS¿ FETAL SPIRAL ELECTRODE FOR COROMETRICS
Device Catalogue Number7000AAO
Device Lot NumberS06191-F
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer05/07/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age23 YR